# SDR SIMA20160722002

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,039 hours, 32,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12334
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  T/S AND FOUND THERE WAS NO VOLTAGE AT CONNECTOR PLUG.  R & R NR 1 EMERGENCY BATTERY AND POWER SUPPLY IAW W/C 33-700-19.  OPC GOOD AT THIS TIME.  EMERGENCY LIGHTING BATTERY, PN 2013-1ASMI, SN 82630.
